# SDR ASMF20200602004

- Difficulty date: February 9, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 49,295 hours, 24,804 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Scratched
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE PERSONNEL DETECTED SCRATCH ON CHORD LOWER SURFACE OF LT HORIZONTAL STABILIZER WITH A DIMENSION OF L= 0.25” IN LOCATED AT STAB 152.  STRUCTURES ENGINEERING PERSONNEL SENT A STRUCTURALLY PLAN TO PERFORM CORRESPONDING REPAIR BEING ACCEPTED IAW MESSAGE AMX.AMX20-0116-04B.  MAINTENANCE PERSONNEL REMOVED DAMAGES AND PERFORMED REPAIR IAW SRM 51-10-02 PARAGRAPH 6A AND AMX.AMX.20-0116-04B; IT WAS APPLIED CHEMICAL CONVERSION COATING ON THE REPAIRED AREA IAW SRM 51-20-01 PARAGRAPH 5, IT WAS PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION IAW REF NDTM PART 6, 51-00-00 PROC. 23 AND PART 4, 51-00-00 PROC. 2, ALL CORRECT.
